EconPapers    
Economics at your fingertips  
 

THE BAYESIAN DECISION MODEL WITH MORE THAN ONE PREDICTOR--AN APPLICATION TO THE STOCKING RATE PROBLEM

Fred C. White and Vernon Eidman

Southern Journal of Agricultural Economics, 1971, vol. 03, issue 01, 8

Keywords: Research; Methods/Statistical; Methods (search for similar items in EconPapers)
Date: 1971
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/30497/files/03010095.pdf (application/pdf)

Related works:
Journal Article: The Bayesian Decision Model with more than One Predictor—An Application to the Stocking Rate Problem (1971) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:sojoae:30497

DOI: 10.22004/ag.econ.30497

Access Statistics for this article

More articles in Southern Journal of Agricultural Economics from Southern Agricultural Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-04-03
Handle: RePEc:ags:sojoae:30497